Skip to Content

If I have severe muscle cramps and joint pain from lovastatin, what can I do for relief?

Question is Closed
Report Favorite

Answers (2)

31 Jul 2010

Lovastain: Side effects of taking this med is indeed Muscle pain, known medically as myalgia -- up to 3% people who take this.

The lovastatin side effects mentioned below also occurred in more than 1% of people and more often in the group taking lovastatin. These side effects included, but were not limited to:* General feeling of weakness, known medically as asthenia; * Muscle cramps

Also, if muscle aches, weakness, pain, or tenderness occurs (especially if you also have a fever or feel sick), it can mean there is a serious problem.

Please call you doc/pharmacist who prescribed the med either to give you a remedy or to prescribe an alternate, be well & safe, take care!

Votes: +0
Anonymous

31 Jul 2010

I would say stop taking it sounds painful! i think you need a change in medication.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been taking livalo for about 3 months now, have severe joint & muscle pain, is this related?

the past few weeks I have had severe joint and muscle pain,( hard to walk)I don't know if there is a connection or maybe another medications I ...

5 answers 21 May 2011

I have been on Vivelle dot .1 for 14 months. For at least 12 months I have had joint pain,?

... progressing to all-over muscle pain/weakness and back pain. Multiple tests have found no reason for this pain although my SED rate is elevated. I ...

1 answer 11 Aug 2011

I have been taking ciprofloxacin for 3 days and I am now having joint and tendon pain what can I do?

I have been taking ciprofloxacin for 3 days and I am now having joint and tendon pain, what can I do to lessen the pain? I do not plan to take ...

1 answer 12 Dec 2013

After taking forteo for 1 month I am having more severe pain in joints, etc. but will this last as?

Having much joint, muscle pain after taking forteo for 1 month. Will these common side effects lessen in couple of months? Going to stay with it. ...

1 answer 6 Feb 2014

Sovaldi and Ribivirin causing horrible bone, joint, and muscle pain 3mo after treatment?

Has anyone experienced severe bone pain, joint pain, and muscle pain after treatment has stopped? I am 3 months out of treatment and my doctors think ...

3 answers 22 May 2015